# SDR 05FDEA00798

- Difficulty date: April 2, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA0526U2
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WELL INTERIOR FWD RT SIDE WEB WITH DOUBLER CUT OUT.  CRACKED AT   LOWER FASTENERS HOLE LOCATION AS MARKED.  REMOVED AND REPLACED IAW SRM 51-33-01 VOLUME II.
